Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 1, Pages 111–122 (Mi zvmmf56)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical solution to a stokes interface problem

E. V. Chizhonkov

Faculty of Mechanics and Mathematics, Moscow State University, Moscow, 119992, Russia

Abstract: A numerical algorithm is described for solving the generalized eigenvalue problem arising in the study of the spectrum of a preconditioned operator in the pressure equation derived from a Stokes interface problem. The algorithm is implemented for two finite element schemes. It is tested for a problem with an analytical solution and is applied to spectrum computations in the case of a piecewise constant viscosity. A large number of numerical experiments are analyzed, and recommendations are given for solving the Stokes interface problem in practice.

Key words: Stokes interface problem, numerical solution algorithm for the generalized eigenvalue problem, finite element method.

Full text: PDF file (1484 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:1, 105–116

Bibliographic databases:

UDC: 519.634
Received: 04.07.2007
Revised: 15.04.2008

Citation: E. V. Chizhonkov, “Numerical solution to a stokes interface problem”, Zh. Vychisl. Mat. Mat. Fiz., 49:1 (2009), 111–122; Comput. Math. Math. Phys., 49:1 (2009), 105–116

Citation in format AMSBIB
\Bibitem{Chi09}
\by E.~V.~Chizhonkov
\paper Numerical solution to a stokes interface problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 1
\pages 111--122
\mathnet{http://mi.mathnet.ru/zvmmf56}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2559750}
\elib{https://elibrary.ru/item.asp?id=11663287}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 1
\pages 105--116
\crossref{https://doi.org/10.1134/S0965542509010084}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000263128900008}
\elib{https://elibrary.ru/item.asp?id=13603037}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59849113797}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf56
  • http://mi.mathnet.ru/eng/zvmmf/v49/i1/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Rukavishnikov, “Domain decomposition method and numerical analysis of a fluid dynamics problem”, Comput. Math. Math. Phys., 54:9 (2014), 1459–1480  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:332
    Full text:120
    References:46
    First page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021